Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Denver/Boulder, CO

June 7, 2012Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2012, 7:45 PM MDT for Weld County, Colorado. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2012, 7:45 PM MDT (01:45 UTC)
Expired
Jun 7, 2012, 8:30 PM MDT
In force
45 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 64 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:57 PM MDTHAIL 21 Nnw Hereford, COCORRECTED
Jun 7, 7:57 PM MDTHAIL 4.251 Nnw Hereford, COHAIL GREATER THAN 4.5 INCHES IN DIAMETER WAS REPORTED
Jun 7, 8:15 PM MDTHAIL 2Hereford, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:46 AM MDTTornado WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2384 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS55 KBOU 080145
SVRBOU
COC123-080230-
/O.NEW.KBOU.SV.W.0050.120608T0145Z-120608T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
745 PM MDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 830 PM MDT

* AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS
  LOCATED 4 MILES NORTH OF HEREFORD...OR 48 MILES NORTHEAST OF
  GREELEY...MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAWNEE
  BUTTES...KEOTA...HEREFORD AND GROVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4100 10397 4070 10391 4069 10438 4099 10447
TIME...MOT...LOC 0146Z 342DEG 21KT 4100 10431
WIND...HAIL 60MPH 1.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:25 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 7, 3:25 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
325 PM MDT THU JUN 7 2012

.SHORT TERM...INITIAL SHORTWAVE KICKED OFF STORMS EARLIER THIS
AFTERNOON FROM THE FOOTHILLS AND MOVED EAST. A BIT OF STABILIZING
SEEMS TO HAVE OCCURRED ON THE BACKSIDE. DENVERS EXTRA 19Z SOUNDING
SHOWS PRECIPITABLE WATER ABOUT A THIRD OF AN INCH HIGHER THAN
YESTERDAY...CAPE OF 2500 J/KG AND A CAP EXISTING 700 MB. THIS
MORNINGS CLOUD COVER AND THE HIGHER DEWPOINTS MAY BE INHIBITING
CONVECTION THIS AFTERNOON. TEMPERATURES WILL NEED TO WARM MORE IN
ORDER TO BREAK THAT CAP...CURRENTLY THINKING WE MAY BARELY REACH
CONVECTIVE TEMPS. HOWEVER CONVECTION IN WYOMING CONTINUES AS THEY
ARE CLOSER TO THE UPPER SHORTWAVE TROUGH. CURRENT OBSERVATIONS
SHOW THIS ACTIVITY STARTING TO PUSH SOUTH AND SEVERAL RUNS OF THE
MESOSCALE MODELS HAVE BEEN SHOWING THIS TREND AS WELL. THIS MAY
MEAN A LATER ROUND OF CONVECTION FOR NORTHEASTERN COLORADO AS
THESE STORMS AND OUTFLOWS MAY HELP KICK STORM OFF TO BREAK THE CAP.
IF AND WHEN THESE STORMS FORM...THEY WILL BE CAPABLE OF PRODUCING
LARGE HAIL UP TO 2 INCHES IN DIAMETER...OUTFLOW WINDS OVER 60 MPH
AND POSSIBLY A FEW TORNADOES.

DRIER AIR WILL BE MOVING IN FROM THE WEST TONIGHT AND INTO
TOMORROW. THERE IS A SLIGHT CHANCE AFTER THE RAIN TONIGHT TO SEE
PATCHY FOG OVER THE EASTERN PLAINS NEAR SUNRISE...EXPECTED TO
DISSIPATE QUICKLY AFTER SUNRISE. SOUTHWEST FLOW ALOFT WILL BRING
IN WARMER TEMPERATURES WITH THE DRIER AIR AND SHOULD SEE MOSTLY
CLEAR SKIES. HOWEVER AIRMASS WILL STILL HAVE SOME INSTABILITY SO
ANY MOISTURE LEFT COULD FIRE OFF ISOLATED SHOWERS OR
THUNDERSTORMS. KEPT IN THE SLIGHT CHANCE POPS FOR TOMORROW.
ANOTHER CONCERN FOR TOMORROW WILL BE FOR CRITICAL FIRE WEATHER
CONDITIONS AS HUMIDITIES LOWER TO BELOW 15 PERCENT IN THE HIGH
COUNTRY. AS THE SOUTHWEST FLOW STRENGTHENS DURING THE
AFTERNOON...THE HIGHER TERRAIN MAY SEE CONDITIONS NEAR RED FLAG
CRITERIA...BUT DO NOT THINK IT WILL LAST LONG OR BE WIDESPREAD.
WILL NOT ISSUE HIGHLIGHTS.

.LONG TERM...DRY AND WARM WEATHER FOR THE FIRST HALF OF THE
WEEKEND WILL BRING A RETURN OF FIRE WEATHER CONCERNS...AT LEAST TO
THE MOUNTAINS. MOUNTAIN AREAS STILL HAVE NOT RECEIVED MUCH
PRECIPITATION SO THAT THE HIGH TEMPERATURES...LOW HUMIDITIES AND
INCREASING WINDS ON SATURDAY WILL PRODUCE VERY HIGH FIRE
CONDITIONS SATURDAY AFTERNOON. THE STATE WILL BE UNDER INCREASING
SOUTHWEST FLOW ALOFT AHEAD OF AN APPROACHING UPPER TROUGH. THE
UPPER TROUGH WILL PASS OVER THE STATE SUNDAY MORNING...BRINGING
COOLER TEMPERATURES TO THE FORECAST AREA SUNDAY. THE UPPER TROUGH
WILL BE LACKING IN MOISTURE...SO THE COOLER TEMPERATURES WILL BE
THE ONLY IMPACT AS IT MOVES BY. TEMPERATURES AROUND NORMAL WILL
CONTINUE INTO EARLY NEXT WEEK AS WESTERLY FLOW ALOFT CONTINUES
ACROSS THE COUNTRY. MOISTURE AND INSTABILITY ARE EXPECTED TO
GRADUALLY RETURN TO THE PLAINS BY THE MIDDLE OF NEXT
WEEK...BRINGING BACK THE CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS. LOOKS LIKE SUMMER IS HERE TO STAY.

&&

.AVIATION...EXPECT TO SEE CONVECTION TO INCREASE AGAIN AFTER 22Z
AS HEATING BEGINS TO MAX. OTHERWISE...CONVECTION FROM WYOMING
SEEMS TO BE MAKING A PUSH SOUTH TOWARD THE STATE. EITHER
WAY...EXPECTING A CHANCE TO SEE MORE TS THIS EVENING. WITH MORE
MOISTURE IN THE AIR...CEILINGS UNDER TS WILL BE AROUND 5K AGL.
STILL A CHANCE FOR STRONG ERRATIC OUTFLOW WINDS AND HAIL.
EXPECTING THIS ACTIVITY TO DECREASE IF NOT DIMINISH BY MIDNIGHT.
WARMER AND DRIER AIR TOMORROW WILL ALLOW FOR VFR CONDITIONS ALL
DAY.

&&

.HYDROLOGY...THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS
AFTERNOON INTO THE EVENING. HIGHER MOISTURE LEVELS WILL MAKE THESE
STORMS CAPABLE OF HIGHER RAINRATES. MOST OF THE STORMS WILL BE
PRODUCING UP TO TWO TENTHS OF RAIN IN AN HOUR...THOUGH IF A
STRONGER STORM FORMS...COULD SEE A COUPLE INCHES IN LESS THAN AN
HOUR. THESE STORMS WILL BE MOVING EAST AT NEAR 20 MPH.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ040-041.

FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR COZ211>214-217-218.

&&

SHORT TERM...KRIEDERMAN
LONG TERM....DANKERS
AVIATION...KRIEDERMAN
Hazardous weather outlook, Jun 7, 11:22 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1122 AM MDT THU JUN 07 2012

COZ030>051-081200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1122 AM MDT THU JUN 07 2012

...FLASH FLOOD WATCH THIS AFTERNOON AND EVENING FOR THE SOUTHERN
DENVER SUBURBS AND NORTHERN DOUGLAS COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND
CONTINUE THROUGH THE EVENING.  THUNDERSTORMS WILL LINGER AFTER
MIDNIGHT ACROSS PARTS OF EASTERN COLORADO.  SOME OF THE
THUNDERSTORMS WILL LIKELY BECOME SEVERE TODAY WITH LARGE HAIL UP TO
2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH.  A COUPLE OF WEAK
TORNADOES WILL ALSO BE POSSIBLE.  INITIAL STORM DEVELOPMENT WILL BE
OVER THE FOOTHILLS...BUT MOST OF THE THUNDERSTORM ACTIVITY IS
EXPECTED TO OCCUR OVER THE PLAINS.  HIGH LEVELS OF MOISTURE ARE
PRESENT ACROSS THE NORTHEAST PLAINS TODAY WHICH MEANS THAT HEAVY
RAIN WILL ACCOMPANY THE THUNDERSTORMS AND MAY PRODUCE FLASH
FLOODING.  THE FLASH FLOOD WATCH FOR SOUTHERN PARTS OF DENVER AND
NORTHERN DOUGLAS COUNTY IS DUE TO WET SOILS FROM LAST NIGHTS HEAVY
RAIN.  IF THUNDERSTORMS DEVELOP OVER THESE AREAS...RUNOFF WILL
DEVELOP QUICKLY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARMER AND DRIER CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY...WITH
AN INCREASING WESTERLY FLOW ALOFT OVERHEAD.  THERE WILL STILL BE
ENOUGH LOW LEVEL MOISTURE PRESENT TO PRODUCE A SLIGHT CHANCE OF
THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...MAINLY OVER THE
NORTHEAST PLAINS.  A FEW STORMS COULD AGAIN BE SEVERE.  IT WILL BE
BREEZY...HOT AND DRY ON SATURDAY AHEAD OF AN APPROACHING COLD FRONT.
FIRE DANGERS WILL INCREASE OVER THE FOOTHILLS BECAUSE OF THE DRY
WINDS.  IT WILL BE COOLER SUNDAY THROUGH WEDNESDAY WITH A SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

KRIEDERMAN/DANKERS

In the hours before

Local storm report, Jun 7, 5:33 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
533 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 N FORT MORGAN         40.31N 103.79W
06/07/2012  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     TSTM WND GST     1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES DOWN

0521 PM     TORNADO          5 SE BYERS              39.66N 104.16W
06/07/2012                   ARAPAHOE           CO   TRAINED SPOTTER

            VERY BRIEF TOUCHDOWN

0521 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0520 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/07/2012  M1.50 INCH       MORGAN             CO   EMERGENCY MNGR

0510 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0454 PM     HAIL             4 ESE BYERS             39.69N 104.16W
06/07/2012  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 7, 5:45 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 S BYERS               39.70N 104.22W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0530 PM     HAIL             3 N FORT MORGAN         40.31N 103.79W
06/07/2012  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     TSTM WND GST     1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES DOWN

0521 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0521 PM     TORNADO          5 SE BYERS              39.66N 104.16W
06/07/2012                   ARAPAHOE           CO   TRAINED SPOTTER

            VERY BRIEF TOUCHDOWN

0520 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/07/2012  M1.50 INCH       MORGAN             CO   EMERGENCY MNGR

0520 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.79W
06/07/2012  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0510 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0454 PM     HAIL             4 ESE BYERS             39.69N 104.16W
06/07/2012  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 7, 5:53 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
553 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             SNYDER                  40.32N 103.58W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0548 PM     HAIL             8 SE BYERS              39.63N 104.12W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             1 S BYERS               39.70N 104.22W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0530 PM     HAIL             3 N FORT MORGAN         40.31N 103.79W
06/07/2012  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     TSTM WND GST     1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES DOWN

0521 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0521 PM     TORNADO          5 SE BYERS              39.66N 104.16W
06/07/2012                   ARAPAHOE           CO   TRAINED SPOTTER

            VERY BRIEF TOUCHDOWN

0520 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/07/2012  M1.50 INCH       MORGAN             CO   EMERGENCY MNGR

0520 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.79W
06/07/2012  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0510 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0454 PM     HAIL             4 ESE BYERS             39.69N 104.16W
06/07/2012  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 7, 5:58 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.78W
06/07/2012  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0557 PM     HAIL             2 ENE HILLROSE          40.34N 103.49W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0553 PM     HAIL             SNYDER                  40.32N 103.58W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0548 PM     HAIL             8 SE BYERS              39.63N 104.12W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             1 S BYERS               39.70N 104.22W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0530 PM     HAIL             3 N FORT MORGAN         40.31N 103.79W
06/07/2012  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     TSTM WND GST     1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES DOWN

0521 PM     TORNADO          5 SE BYERS              39.66N 104.16W
06/07/2012                   ARAPAHOE           CO   TRAINED SPOTTER

            VERY BRIEF TOUCHDOWN

0521 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0520 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/07/2012  M1.50 INCH       MORGAN             CO   EMERGENCY MNGR

0520 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.79W
06/07/2012  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0510 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 7, 7:21 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
721 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 S HOYT                39.98N 104.07W
06/07/2012  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0431 PM     HAIL             1 W LEADER              39.90N 104.08W
06/07/2012  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0454 PM     HAIL             4 ESE BYERS             39.69N 104.16W
06/07/2012  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0510 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0520 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/07/2012  M1.50 INCH       MORGAN             CO   EMERGENCY MNGR

0520 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.79W
06/07/2012  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0521 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0521 PM     TORNADO          5 SE BYERS              39.66N 104.16W
06/07/2012                   ARAPAHOE           CO   TRAINED SPOTTER

            VERY BRIEF TOUCHDOWN

0526 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     TSTM WND GST     1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES DOWN

0530 PM     HAIL             3 N FORT MORGAN         40.31N 103.79W
06/07/2012  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0540 PM     HAIL             1 S BYERS               39.70N 104.22W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0548 PM     HAIL             8 SE BYERS              39.63N 104.12W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0553 PM     HAIL             SNYDER                  40.32N 103.58W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0557 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.78W
06/07/2012  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0557 PM     HAIL             2 ENE HILLROSE          40.34N 103.49W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0618 PM     TORNADO          12 SW AGATE             39.35N 104.11W
06/07/2012                   ELBERT             CO   TRAINED SPOTTER

0620 PM     HAIL             10 WSW AGATE            39.42N 104.12W
06/07/2012  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

0622 PM     HAIL             8 WSW AGATE             39.41N 104.08W
06/07/2012  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

0714 PM     HAIL             11 N RAMAH              39.28N 104.18W
06/07/2012  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

            ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
            DESTROYED. EXTENSIVE DAMAGE TO VEHICLES

0720 PM     HAIL             NEW RAYMER              40.61N 103.83W
06/07/2012  M2.00 INCH       WELD               CO   TRAINED SPOTTER

            FUNNEL SIGHTED

&&

JK
Local storm report, Jun 7, 7:38 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             NEW RAYMER              40.61N 103.83W
06/07/2012  M2.00 INCH       WELD               CO   TRAINED SPOTTER

            FUNNEL SIGHTED

0714 PM     HAIL             11 N RAMAH              39.28N 104.18W
06/07/2012  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

            ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
            DESTROYED. EXTENSIVE DAMAGE TO VEHICLES

0622 PM     HAIL             8 WSW AGATE             39.41N 104.08W
06/07/2012  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

0620 PM     HAIL             10 WSW AGATE            39.42N 104.12W
06/07/2012  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

0618 PM     TORNADO          12 SW AGATE             39.35N 104.11W
06/07/2012                   ELBERT             CO   TRAINED SPOTTER

0557 PM     HAIL             2 ENE HILLROSE          40.34N 103.49W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0557 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.78W
06/07/2012  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0553 PM     HAIL             SNYDER                  40.32N 103.58W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0548 PM     HAIL             8 SE BYERS              39.63N 104.12W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             1 S BYERS               39.70N 104.22W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0530 PM     HAIL             3 N FORT MORGAN         40.31N 103.79W
06/07/2012  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     TSTM WND GST     1 S FORT MORGAN         40.26N 103.80W
06/07/2012  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TREE BRANCHES DOWN

0525 PM     HAIL             SSE BYERS               39.71N 104.22W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0521 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0521 PM     TORNADO          5 SE BYERS              39.66N 104.16W
06/07/2012                   ARAPAHOE           CO   TRAINED SPOTTER

            VERY BRIEF TOUCHDOWN

0520 PM     HAIL             1 SSE FORT MORGAN       40.25N 103.79W
06/07/2012  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0520 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/07/2012  M1.50 INCH       MORGAN             CO   EMERGENCY MNGR

0510 PM     HAIL             5 SE BYERS              39.66N 104.16W
06/07/2012  M2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0454 PM     HAIL             4 ESE BYERS             39.69N 104.16W
06/07/2012  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0431 PM     HAIL             1 W LEADER              39.90N 104.08W
06/07/2012  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0425 PM     HAIL             3 S HOYT                39.98N 104.07W
06/07/2012  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:10 PM MDTSevere Thunderstorm WarningBOULogan50 min
Jun 7, 6:28 PM MDTTornado WarningBOUElbert47 min
Jun 7, 6:31 PM MDTSevere Thunderstorm WarningBOUWeld44 min
Jun 7, 7:05 PM MDTTornado WarningBOULogan, Weld40 min
Jun 7, 7:14 PM MDTTornado WarningBOUElbert31 min
Jun 7, 8:05 PM MDTSevere Thunderstorm WarningBOUWeld40 min
Jun 7, 8:31 PM MDTSevere Thunderstorm WarningBOUWeld20 min
Jun 7, 8:33 PM MDTTornado WarningBOUWeld27 min
Jun 7, 8:57 PM MDTTornado WarningBOUWeld33 min
Jun 7, 9:00 PM MDTSevere Thunderstorm WarningBOULarimer, Weld45 min
Jun 7, 9:28 PM MDTTornado WarningBOUWeld32 min
Jun 7, 9:42 PM MDTSevere Thunderstorm WarningBOULarimer, Weld48 min
Jun 7, 9:57 PM MDTTornado WarningBOUWeld33 min
Jun 7, 10:15 PM MDTSevere Thunderstorm WarningBOULincoln45 min
Jun 7, 10:29 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Jun 7, 10:37 PM MDTAreal Flood AdvisoryBOUWeld83 min
Jun 7, 10:59 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Jun 7, 11:02 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 7, 11:12 PM MDTSevere Thunderstorm WarningBOUWeld33 min
Jun 8, 1:40 AM MDTSevere Thunderstorm WarningBOUElbert37 min
Jun 8, 3:03 PM MDTRed Flag WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 5 more55 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.